Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 7, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 24, 2016, 7:06 PM CDT for Saunders County, Nebraska. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2016, 7:06 PM CDT (00:06 UTC)
- Expired
- Apr 24, 2016, 7:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Saunders County, NE
The radar
The Omaha radar (KOAX), 13 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 7:17 PM CDT | HAIL 1 | 1 S Wahoo, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 2:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.1 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1046 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 16.1
The text
As transmitted.
674
WUUS53 KOAX 250006
SVROAX
NEC155-250030-
/O.NEW.KOAX.SV.W.0007.160425T0006Z-160425T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
706 PM CDT SUN APR 24 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 730 PM CDT
* AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
WAHOO...OR 23 MILES NORTH OF LINCOLN...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WAHOO...YUTAN...MEAD...ITHACA...LESHARA AND COLON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 85 AND 108.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 462.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4114 9675 4141 9653 4139 9650 4139 9647
4137 9645 4136 9642 4131 9640 4129 9637
4126 9635 4124 9637 4123 9636 4109 9662
4109 9668
TIME...MOT...LOC 0006Z 221DEG 32KT 4115 9664
HAIL...1.00IN
WIND...60MPH
$$
BOUSTEAD1 follow-up statement
306
WWUS53 KOAX 250019
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
719 PM CDT SUN APR 24 2016
NEC155-250030-
/O.CON.KOAX.SV.W.0007.000000T0000Z-160425T0030Z/
SAUNDERS NE-
719 PM CDT SUN APR 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL SAUNDERS COUNTY...
AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAHOO...OR 26
MILES NORTH OF LINCOLN...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WAHOO...YUTAN...MEAD...ITHACA...LESHARA AND COLON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 87 AND 108.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 462.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4141 9653 4139 9650 4139 9647 4137 9645
4136 9642 4131 9640 4129 9637 4126 9635
4124 9637 4123 9636 4113 9660 4113 9667
4122 9669
TIME...MOT...LOC 0019Z 224DEG 17KT 4119 9659
HAIL...1.00IN
WIND...60MPH
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:43 PM CDT, 23 minutes earlier.
Area forecast discussion, Apr 24, 6:43 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 643 PM CDT SUN APR 24 2016 .SHORT TERM...(TONIGHT THROUGH WEDNESDAY) ISSUED AT 300 PM CDT SUN APR 24 2016 LOOKS TO BE THE START OF A RATHER ACTIVE WEATHER PATTERN WITH INITIAL SYSTEM THIS AFTERNOON BRINGING THREAT OF SEVERE WEATHER TO THE AREA INTO THE EVENING. LATEST RADAR SHOWS NORTH SOUTH ORIENTED BAND OF SHOWERS AND THUNDERSTORMS MOVING ACROSS PARTS OF EASTERN NEBRASKA AT MID AFTERNOON. THIS BAND OF STORMS IS EXPECTED TO INTENSIFY THROUGH THE REMAINDER OF THE AFTERNOON AS IT MOVES INTO BETTER INSTABILITY IN CLOUD FREE AREA OF EXTREME SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. MAIN AREA OF STORMS EXPECTED TO BE EAST OF THE AREA PRIOR TO 06Z BUT LINGERING CHANCE OF THUNDERSTORMS WILL CONTINUE INTO THE EARLY MORNING AS SURFACE TROUGH GRADUALLY PUSHES EAST. SHORT WAVE RIDGE THEN BUILDS ACROSS THE CENTRAL PLAINS ON MONDAY IN ADVANCE OF THE NEXT SYSTEM MOVING INTO THE FOUR CORNERS AREA OF THE SOUTHWEST. THIS SYSTEM WILL BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TO THE REGION FOR TUESDAY INTO WEDNESDAY AS UPPER LOW GRADUALLY PIVOTS INTO THE CENTRAL PLAINS. SOME SEVERE POTENTIAL FOR SOUTHERN PARTS OF THE FORECAST AREA TUESDAY AFTERNOON AND EVENING AS WARM FRONT LIFTS INTO NEBRASKA. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) ISSUED AT 231 PM CDT SUN APR 24 2016 SAME ACTIVE TREND CONTINUES IN THE EXTENDED PERIOD WITH ADDITIONAL SERIES OF UPPER TROUGHS MOVING INTO THE REGION. THIS MAY BRING THE THREAT OF POTENTIAL FLOODING DUE TO PERSISTENT RAIN EVENTS THROUGH THE PERIOD. && .AVIATION...(00Z TAFS FOR KOMA...KLNK...KOFK THROUGH 00Z TUESDAY) ISSUED AT 639 PM CDT SUN APR 24 2016 SCATTERED THUNDERSTORMS ARE EXPECTED IN THE VICINITY OF KOMA AND KLNK THROUGH 02Z WHILE KOFK SHOULD STAY BETWEEN THE AREAS OF STORMS. ONCE STORMS MOVE EAST WITH APPROACH OF UPPER LOW EXPECT VFR CONDITIONS TO PREVAIL THROUGH THE REMAINDER OF THE PERIOD. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...FOBERT LONG TERM...FOBERT AVIATION...FOBERT
Hazardous weather outlook, Apr 24, 4:16 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 416 PM CDT SUN APR 24 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-251130- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 416 PM CDT SUN APR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND MONDAY SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE LIKELY ACROSS PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA EARLY THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE AREA UNTIL 10 PM. THE AREAS MOST LIKELY TO SEE STRONG TO SEVERE STORMS AFTER 6 PM WILL BE EXTREME EASTERN NEBRASKA ALONG THE MISSOURI RIVER INTO SOUTHWEST IOWA AND SOUTHEAST NEBRASKA SOUTH OF INTERSTATE 80. A STRONG LOW PRESSURE SYSTEM IN SOUTH DAKOTA WILL PUSH A DRYLINE AND COLD FRONT INTO EASTERN NEBRASKA AND SOUTHWEST IOWA THIS EVENING...LEADING TO THE RISK FOR SEVERE STORMS. MOST OF THE STORMS WILL BE MOVING EAST OF THE MISSOURI RIVER BY MID EVENING...AND EAST OF SOUTHWEST IOWA BY MIDNIGHT...ENDING THE THREAT OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY THE NEXT CHANCE OF THUNDERSTORMS IS TUESDAY...ESPECIALLY DURING THE AFTERNOON AND INTO TUESDAY NIGHT. STRONG TO SEVERE STORMS WILL BE POSSIBLE. THE ACTIVE PATTERN SHOULD CONTINUE WITH A CHANCE FOR THUNDERSTORMS WEDNESDAY INTO WEDNESDAY NIGHT...THEN AGAIN FROM FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED YET THIS EVENING FOR PARTS OF EXTREME EASTERN NEBRASKA AND SOUTHWEST IOWA. FOBERT
In the hours before
Local storm report, Apr 24, 4:01 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
401 PM CDT SUN APR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM NON-TSTM WND GST FREMONT 41.44N 96.49W
04/24/2016 M54 MPH DODGE NE AWOS
&&
JBLocal storm report, Apr 24, 4:06 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
406 PM CDT SUN APR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 7 N FREMONT 41.54N 96.49W
04/24/2016 E1.75 INCH DODGE NE LAW ENFORCEMENT
HWY77 AND CO RD Q
&&
DFOBERTSpecial weather statement, Apr 24, 4:55 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
455 PM CDT SUN APR 24 2016
IAZ043-055-069-079-NEZ015-034-044-045-051>053-067-242300-
MILLS IA-HARRISON IA-POTTAWATTAMIE IA-MONONA IA-DODGE NE-DOUGLAS NE-
CASS NE-THURSTON NE-WASHINGTON NE-SAUNDERS NE-BURT NE-SARPY NE-
455 PM CDT SUN APR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POTTAWATTAMIE...MONONA...
NORTHWESTERN MILLS...HARRISON...NORTHWESTERN CASS...DOUGLAS...
SOUTHEASTERN DODGE...WASHINGTON...SOUTHEASTERN THURSTON...EASTERN
SAUNDERS...SARPY AND BURT COUNTIES UNTIL 600 PM CDT...
AT 454 PM CDT...DOPPLER RADAR WAS TRACKING A COUPLE OF LINES OF
STRONG THUNDERSTORMS. A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
DECATUR TO 5 MILES SOUTHWEST OF MURDOCK...AND MOVING EAST AT 40MPH
AND ANOTHER FROM PISGAH TOWARD BELLEVUE.
WIND GUSTS UP TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OMAHA...COUNCIL BLUFFS...BELLEVUE...PAPILLION...LA VISTA...BLAIR...RALSTON...
GRETNA...ONAWA...MISSOURI VALLEY...ASHLAND...VALLEY...TEKAMAH...LOGAN...
SPRINGFIELD...ARLINGTON...YUTAN...TREYNOR...UNDERWOOD AND FORT CALHOUN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 157 AND 167.
HIGHWAY 30 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 429 AND 450.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 76 AND 159.
HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 459 AND 466.
INTERSTATE 29 BETWEEN MILE MARKERS 37 AND 118.
INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 1 AND 23.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 423 AND 454.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN IOWA...AND EASTERN NEBRASKA.
LAT...LON 4183 9559 4108 9563 4098 9644 4214 9644
4210 9567 4186 9567 4186 9557
TIME...MOT...LOC 2154Z 273DEG 34KT 4193 9626 4099 9631
ZAPOTOCNYSpecial weather statement, Apr 24, 5:57 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
557 PM CDT SUN APR 24 2016
IAZ043-NEZ015-242315-
MONONA IA-THURSTON NE-
557 PM CDT SUN APR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONONA AND
NORTHEASTERN THURSTON COUNTIES UNTIL 615 PM CDT...
AT 557 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHEAST OF MACY...OR 23 MILES SOUTH OF SIOUX CITY...MOVING
NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MACY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 159 AND 165.
INTERSTATE 29 BETWEEN MILE MARKERS 120 AND 125.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL IOWA...AND NORTHEASTERN NEBRASKA.
LAT...LON 4227 9635 4226 9633 4223 9632 4222 9633
4221 9635 4221 9609 4207 9623 4215 9645
4228 9644 4228 9636
TIME...MOT...LOC 2257Z 210DEG 28KT 4217 9632
ZAPOTOCNYSpecial weather statement, Apr 24, 6:04 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
604 PM CDT SUN APR 24 2016
NEZ088-089-092-242330-
JEFFERSON NE-GAGE NE-PAWNEE NE-
604 PM CDT SUN APR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...SOUTHERN
GAGE AND NORTHWESTERN PAWNEE COUNTIES UNTIL 630 PM CDT...
AT 604 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ODELL...OR 14 MILES NORTHWEST OF MARYSVILLE...MOVING NORTHEAST AT 55
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BEATRICE...WYMORE...BLUE SPRINGS...ODELL...VIRGINIA AND ROCKFORD STATE
RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 173 AND 183.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 1 AND 22.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN NEBRASKA.
LAT...LON 4003 9692 4028 9680 4024 9641 4000 9664
4000 9688
TIME...MOT...LOC 2304Z 218DEG 48KT 4004 9677
BOUSTEADSpecial weather statement, Apr 24, 6:45 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 645 PM CDT SUN APR 24 2016 NEZ051-066-067-250015- CASS NE-LANCASTER NE-SAUNDERS NE- 645 PM CDT SUN APR 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CASS...NORTHEASTERN LANCASTER AND SOUTHEASTERN SAUNDERS COUNTIES UNTIL 715 PM CDT... AT 645 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF LINCOLN...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHERN LINCOLN...ASHLAND...CERESCO...RAYMOND...DAVEY...MEMPHIS AND MEMPHIS STATE RECREATION AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 71 AND 87. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 401 AND 405. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4085 9672 4098 9685 4118 9670 4107 9634 TIME...MOT...LOC 2345Z 221DEG 35KT 4091 9669 BOUSTEAD
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:12 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 33 min |
| Apr 24, 7:21 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 24 min |
| Apr 24, 7:25 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Douglas, Washington | 35 min |
| Apr 24, 7:29 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 31 min |
| Apr 24, 7:45 PM CDT | Special Weather Statement | OAX | Cass, Douglas, Sarpy | 60 min |
| Apr 24, 9:21 PM CDT | Special Weather Statement | OAX | Cedar, Stanton, Wayne | 39 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.